Publications

``Arbres et processus de Bellman-Harris.''  Ann. Ins. H. Poincaré. Vol. 22, 2, 209-232. (1986)

``Sur la propriété de branchement.''  Ann. Ins. H. Poincaré. Vol. 22,  2, 233-236. (1986)

`` Equation KPP et processus de branchement brownien en zones sous-critique et critique. Application aux arbres spatiaux'', C.R.A.S., t.304, I, no 1, 19-22, with Alain ROUAULT. (1987)

`` KPP equation and supercritical branching brownian motion in the subcritical speed-area. Application to spatial trees. Prob. Th. Rel. Fields, 80, 299-314, with Alain ROUAULT (1988)

`` Martingales produits et lignes d'arrêt pour un processus de branchement brownien.'' , C.R.A.S. t. 306, I, 499-502 (1988)

`` Supercritical branching brownian motion and KPP equation in the critical speed-area. Math. Nach. 149, 41-59, with Alain ROUAULT (1990)

`` A stochastic simulation for solving scalar reaction-diffusion equations,  Adv. Appl. Prob., 22, 88-100, with Alain ROUAULT (1990)

`` A geometric rate of convergence to the equilibrium for Boltzmann processes with multiple interactions. J. Appl. Prob. , 27, 510-520, with Gaston GIROUX (1990)

`` Growing conditioned trees.''  Stoch. Proc. Appl., 39, 117-130, with Alain ROUAULT and Anton WAKOLBINGER (1991)

`` Product martingales and stopping lines for branching brownian motion.''  Annals Probab. 19, 1195-1205, (1991)

`` Fluctuations of spatial branching processes with mean-field interaction.  Adv. Appl. Prob., 23, 716-732, with Pablo OLIVARES and Alain ROUAULT (1991)

`` Les méthodes particulaires de Sherman et Peskin.'' In Probabilités Numériques, Ed N. Bouleau et D. Talay (INRIA), with Alain ROUAULT, (1992)

`` Trees, branching processes and the Boltzmann equation.'' Special issue of  Mathematics and Computers in Simulation, Elsevier Ed. , 38, (1995)

 `` Boltzmann-Gibbs weights in the branching random walk'' . Classical and Modern Branching Processes. Ed Athreya and Jagers. IMA Proceedings, 84, (1997), with Alain ROUAULT.

``A Propagation of Chaos Related to the Continuity Laws'', Transport Theory Statist. Phys. 29 (2000), 785-803.   with René FERLAND

``The Profile of Binary Search Trees'' Annals of Applied Probability, 11, 1042-1062, (2001), with Michael DRMOTA and Jean JABBOUR-HATTAB.

``m-ary search trees when m>26: a strong asymptotics for the space requirements'' Random Structures and Algorithms, 24, 2, 133-154 (2004), with Nicolas POUYANNE.

``AND/OR Trees Revisited'', (2004), Combinatorics, Probability & Computing, Vol 13, 4-5, 475-497, with Danièle GARDY, Philippe FLAJOLET and Bernhard GITTENBERGER.

``Martingales and Profile of Binary Search Trees.'' EJP, (2005), Vol. 10, 420-435, with Thierry KLEIN, Jean-Francois MARCKERT and Alain ROUAULT. Long first version.

``Connecting Yule process, Bisection and Binary Search Tree via martingales'' JIRSS, Vol 3, 2, 88-116 (2004), with Alain ROUAULT.

``The Random Multisection Problem, Travelling Waves, and the Distribution of the Height of m-Ary Search Trees'' Algorithmica, Vol. 46, 3-4, 299-327, (2006) , with Michael DRMOTA.

``Digital Search Trees and Chaos Game Representation'' ESAIM, P-S, (2009), Vol 13, 15-37, with Peggy CENAC, Stéphane GINOUILLAC and Nicolas POUYANNE.

``Limit distributions for large Polya urns'' The Annals of Applied Probability (2011), Vol 21, 1, 1-32, with Nicolas POUYANNE and Reda SAHNOUN

``Variable length Markov chains and dynamical sources'' Séminaire de Probabilités, Vol. 44, 1-39 (2012) with Peggy CENAC, Frederic PACCAUT and Nicolas POUYANNE

``The growing trees distribution on Boolean functions'' Analco (2011) with Danièle GARDY and Cécile MAILLER

``Support and density of the limit m-ary search trees distribution''23rd Intern. Meeting on Probabilistic, Combinatorial, and Asymptotic Methods for the Analysis of Algorithms (AofA'12) DMTCS Proceedings, p. 191-200, with Quansheng LIU and Nicolas POUYANNE

``Persistent random walks, variable length Markov chains and piecewise deterministic Markov processes'' Markov Processes and Related Fields, Vol 19, Issue 1, 1-50, (2013). with Peggy CENAC, Samuel HERRMANN and Pierre VALLOIS

``Limit distributions for multitype branching processes of m-ary search trees'' Annales de l'IHP, Probabilités et Statistiques, Vol. 50, No 2, 628-654 (2014) with Quansheng LIU and Nicolas POUYANNE

``Uncommon suffix tries'', Random Structures and Algorithms, Vol. 46, Issue 1, 117-141, (2015), with Peggy CENAC, Frederic PACCAUT and Nicolas POUYANNE

``Smoothing equations for large Pólya urns'' (2015), Journal of Theoretical Probability, Vol. 28, 923-957, with Cécile MAILLER and Nicolas POUYANNE

``A sprouting tree model for random Boolean functions'' Random Structures and Algorithms, Vol. 47, Issue 4, 635-662, (2015) with Danièle GARDY and Cécile MAILLER

``B-urns'' To appear in Latin American Journal of Probability and Mathematical Statistics (2016), with Danièle GARDY, Nicolas POUYANNE and Dai-Hai TON-THAT